MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8523.210
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The investigation showed that there are some small crack in the glue that holds the outer knife in the body.The root cause could not be determent and there the surface of the inner knife was damaged.For this a single point lessen for production will be.(b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
The complainant stated that the case started in vacuum mode and the cutter functioned properly.After switching to flow mode, air bubbles would come out of the cutter tip when the foot pedal was engaged.This continued upon switching back to vacuum mode.The air bubbles were particularly large.The connections were checked for tightness, and the cutter was tested in a cup of bss, and the bubbles continues.The cutter was then replaced and the case was finished without incident.There was no patient injury.The cutter is available for investigation.

Brand Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA CUSTOM TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7566163
Report Number1222074-2018-00167
Device Sequence Number19327904
Product Code HQE
UDI-Device Identifier08717872008899
UDI-Public08717872008899
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8523.210
Device Lot Number2000369683
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2016
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1